HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >
Vol. 4 no. 1 >

KONFORME INVARIANTEN IM FINSLERSCHEN RAUME Ⅱ

Files in This Item:
JFS_HIU_v4n1-51.pdf463.91 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/64043

Title: KONFORME INVARIANTEN IM FINSLERSCHEN RAUME Ⅱ
Authors: Hombu, Hitoshi Browse this author
Issue Date: 1936
Publisher: 北海道帝國大學
Journal Title: Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics
Journal Title(alt): 北海道帝國大學理學部紀要
Volume: 4
Issue: 1
Start Page: 51
End Page: 66
Type: bulletin (article)
URI: http://hdl.handle.net/2115/64043
Appears in Collections:Vol. 4 no. 1

 

Feedback - Hokkaido University